# SDR WRLA2008054

- Difficulty date: June 24, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11
- Aircraft serial: 48407
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING GEAR REPLACEMENT MAINTENANCE FOUND CORROSION ON CENTER LANDING GEAR LT PILLOW BLOCK AFT UPPER SURFACE OF PILLOW BLOCK AFT BOLT HOLE CORRODED.  (S)
